# SDR HNAA2013123100646

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 70,006 hours, 79,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R & R BULB .  OPS CHECKED GOOD.
